# SDR DALA2019071704283

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED FR69 TO FR70 BTW STR31R TO STR32R AT L OWER FUSELAGE (1 EA). PERFORMED PERMANENT REAPIR ON EXTERNAL SKIN LOCATED FR 69 TO FR 70 BTW STR 31R TO STR 32R AT LOWER FUSELAGE AS PER SRM 53- 41-11-300-004.
